that my hormonal birth control is just now starting to cause side effects after 9 years? Ive been on nuvaring for 9 years and have never been on anything else. I LOVE nuvaring and never had issues. But the last few months my sex drive has disappeared. FI is very supportive, we dont have any crazy issues going on at home, we are doing great is every aspect, Im still attracted to him and all that, I just dont know what happened?! Could it be that as time went on and my hormones have changed with age that I am no longer in sync with this birth control? I WANT to want to have sex, but I just dont right now and i hate it, its so frustrating....like to the point I want to cry because i feel so bad. Im hoping others can tell me if they have had the same issues.
Id rather not take the pill, but I will if I have to. Id also be willing to get an IUD but I dont think id be able to because I dont have any children, so I am not a good candidate. My insurance carrier switches Jan. 1 so I am kinda in between doctors. I am going to try to see my current OBGYN soon, try a new method, and follow up with the new doctor. I would just wait until Jan 1 and deal with the same person but I really dont want to wait any longer.